# SDR SWIA200921494

- Difficulty date: April 21, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 30,409 hours, 43,852 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Rccb
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6300 - RIGHT PROP RCCB OVERHEATED.  REPLACED RCCB.
